Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 7, 2013, 1:47 PM MST. It took effect at Apr 8, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2013, 1:47 PM MST (20:47 UTC)
- In effect from
- Apr 8, 2013, 11:00 AM MST
- Expired
- Apr 8, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
360 WWUS85 KTWC 072047 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 147 PM MST SUN APR 7 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR FIRE WEATHER ZONE 148 BELOW 5000 FEET... ...A STRONG WEATHER SYSTEM WILL MOVE INTO SOUTHEAST ARIZONA MONDAY AFTERNOON AND EVENING RESULTING IN VERY STRONG WINDS. SUSTAINED 20-FT WINDS IN EXCESS OF 30 MPH ARE LIKELY WITH GUSTS ABOVE 50 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT IN FIRE WEATHER ZONE 148 BELOW 5000 FEET WHICH IN COMBINATION WITH THE STRONG WINDS AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS... AZZ148-081300- /O.UPG.KTWC.FW.A.0003.130408T1900Z-130409T0300Z/ /O.NEW.KTWC.FW.W.0004.130408T1800Z-130409T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 147 PM MST SUN APR 7 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE FROM LATE MONDAY MORNING INTO MONDAY EVENING. * WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT POSSIBLE. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
118 WWUS85 KTWC 081247 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 547 AM MST MON APR 8 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR FIRE WEATHER ZONE 148 BELOW 5000 FEET... ...A STRONG WEATHER SYSTEM WILL MOVE INTO SOUTHEAST ARIZONA TODAY RESULTING IN VERY STRONG WINDS. SUSTAINED 20-FT WINDS IN EXCESS OF 30 MPH ARE LIKELY WITH GUSTS ABOVE 50 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT IN FIRE WEATHER ZONE 148 BELOW 5000 FEET WHICH IN COMBINATION WITH THE STRONG WINDS AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS... AZZ148-082100- /O.CON.KTWC.FW.W.0004.130408T1800Z-130409T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 547 AM MST MON APR 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE HOURS FROM LATE MONDAY MORNING INTO MONDAY EVENING. * WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT POSSIBLE. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
960 WWUS85 KTWC 082047 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 147 PM MST MON APR 8 2013 ...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR FIRE WEATHER ZONE 148 BELOW 5000 FEET... ...A STRONG WEATHER SYSTEM MOVING INTO SOUTHEAST ARIZONA WILL RESULT IN VERY STRONG WINDS INTO THIS EVENING. SUSTAINED 20-FT WINDS IN EXCESS OF 30 WILL CONTINUE WITH GUSTS ABOVE 50 MPH LIKELY. RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT IN FIRE WEATHER ZONE 148 BELOW 5000 FEET WHICH IN COMBINATION WITH THE STRONG WINDS AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS... AZZ148-090300- /O.CON.KTWC.FW.W.0004.000000T0000Z-130409T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 147 PM MST MON APR 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE INTO THIS EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
265 WWUS85 KTWC 090305 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 805 PM MST MON APR 8 2013 AZZ148-090415- /O.EXP.KTWC.FW.W.0004.000000T0000Z-130409T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 805 PM MST MON APR 8 2013 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WHILE WINDY CONDITIONS REMAIN OVER PORTIONS OF THE REGION...THE HUMIDITY LEVELS HAVE INCREASED WELL ABOVE RED FLAG CRITERIA THIS EVENING. AS A RESULT OF THE HIGHER HUMIDITY LEVELS AND DIMINISHING WINDS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 800 PM MST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:13 AM MST, 4 hours 34 minutes earlier.
Area forecast discussion, Apr 7, 9:13 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 913 AM MST SUN APR 7 2013 .SYNOPSIS...DRY...WARM AND BREEZY AT TIMES TODAY. A STORM SYSTEM MOVING THROUGH THE REGION WILL BRING VERY WINDY CONDITIONS MONDAY...FOLLOWED BY A FEW MAINLY MOUNTAIN SHOWERS AND MUCH COOLER TEMPERATURES TUESDAY AND WEDNESDAY. SOME DAMAGING WINDS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING...ESPECIALLY IN THE MOUNTAINS AND EAST OF TUCSON. && .DISCUSSION...LATEST MODELS CONTINUED TO POINT TO AN EXTREMELY WINDY DAY TOMORROW. SREF SHOWED DECENT PROBABILITIES FOR WIND SPEEDS GREATER THAN 34KTS BY 21Z MONDAY. THIS IS RARE CONSIDERING THAT EACH MEMBER TYPICALLY UNDER DOES WIND SPEEDS. THIS INFO COMBINED WITH MOS AND PROGGED 700MB FLOW BY ALL MODELS INDICATED HIGH CONFIDENCE IN EXTREMELY STRONG WINDS MONDAY AFTERNOON AND EARLY EVENING...WITH DAMAGING WIND SPEEDS POSSIBLE IN THE MOUNTAINS AND HIGHER VALLEY ELEVATIONS EAST OF TUCSON. WILL LIKELY POST A HIGH WIND WARNING WITH THE AFTERNOON FORECAST PACKAGE FOR THE MOUNTAINS AND COCHISE COUNTY FOR NOW. NEEDLESS TO SAY...BLOWING DUST WILL BE A CONCERN TOO ALONG WITH CRITICAL FIRE WEATHER CONDITIONS. CURRENT FORECAST LOOKED GOOD IN THE SHORT-TERM...SO NO MORNING UPDATES EXPECTED. && .AVIATION...EXTREMELY WINDY MONDAY...SFC WIND GUSTS OVER 45KTS LIKELY... SCTD HIGH CLOUD AND DIURNAL WIND TREND TRENDS WILL PREVAIL THRU THE PERIOD...THOUGH EXPECT SOME AFTERNOON GUST OF UP TO 20 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WILL CONTINUE TODAY...WITH DIURNAL WIND TRENDS. HOWEVER...AFTERNOON WINDS ARE EXPECTED TO BECOME GUSTY. WINDS TOMORROW WILL BE STRONG...ESPECIALLY IN COCHISE COUNTY. MOISTURE WILL ONLY BE MARGINALLY BETTER THAN TODAY. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ZONE 148 BELOW 5000 FT...THOUGH MOISTURE WILL LIKELY INCREASE THROUGHOUT THE DAY. ALSO...THE WESTERN DESERT MAY HAVE A FEW LOCATIONS THAT MAY NEAR RED FLAG CRITERIA DEPENDING ON WHERE THE PREFRONTAL TROUGH AXIS DEVELOPS. NEVERTHELESS...THIS WOULD ONLY BE THE FAR WESTERN SECTION OF ZONE 147 AND ONLY FOR A SHORT PERIOD LATE IN THE DAY. THEREFORE...WILL HOLD OFF ANY FIRE WX HEADLINES FOR THIS AREA. CONDITIONS WILL SLOWLY RECOVER LATE MONDAY AS A COLD FRONT SLIDES INTO THE AREA. THE BEST CHANCE FOR PRECIPITATION WILL BE ALONG THIS FRONT FOR AREAS EAST OF TUCSON. THAT BEING SAID...THERE WILL BE ENOUGH MOISTURE IN THE HIGHER ELEVATIONS FOR A SLIGHT CHANCE OF SHOWERS POST FRONTAL. TUESDAY IN THE WAKE OF THE FRONT TEMPERATURES WILL BE COOL WHILE WINDS WILL STILL BE BREEZY AS THE UPPER SYSTEM BEGINS TO EXIT THE AREA. WEDNESDAY ON EXPECT A WARMING TREND WITH DRY CONDITIONS AND NORMAL DIURNAL WIND TRENDS. && .PREV DISCUSSION...DRY ZONAL FLOW ACROSS SOUTHEAST ARIZONA...MODEST ENHANCEMENT TO NORMAL DIURNAL WIND TRENDS TO BREEZY IN SOME SPOTS AGAIN THIS AFTERNOON WITH DAYTIME HIGHS A FEW DEGREES ABOVE CLIMO. HIGH CONFIDENCE IN A STRONG LATE SEASON STORM DIGGING THROUGH THE REGION FROM THE PACIFIC NORTHWEST TODAY AND TONIGHT...AND INTO NORTHERN ARIZONA MONDAY. NAMDNG5 FOLLOWING STRONG AND DEEP ECMWF TRENDS WITH MOISTURE FIELDS CATCHING UP NICELY. INITIAL AND MOST SIGNIFICANT WEATHER MAKER FOR THE EVENT IS A VERY STRONG GRADIENT ENHANCING WINDS TO VERY WINDY LEVELS IN SOME LOCATIONS. WIND ADVISORY ISSUED BY PREVIOUS SHIFT HAS BEEN EXPANDED TO INCLUDE ALL OF SOUTHEAST ARIZONA MONDAY AFTERNOON AND EVENING. SOME LOCATIONS OF COCHISE COUNTY MAY END UP NEEDING SOME KIND OF HIGH WIND HEADLINE. AS THE TROUGH SETTLES IN MONDAY NIGHT INTO TUESDAY MORNING...AVAILABLE MOISTURE SHOULD INCREASE EVEN THIS FAR SOUTH BUT WE DON'T HAVE A SIGNIFICANT SUSTAINED FETCH FOR WHAT IS TYPICALLY A DRY TRAJECTORY FOR OUR PART OF THE STATE THIS LATE IN THE SEASON. WITH STRONG UPSLOPE WE WILL CONTINUE TO EMPHASIZE TERRAIN EFFECTS AND NEAR MOUNTAIN LOCATIONS FOR BEST CHANCE OF PRECIP. LATEST NAMDNG5 SHOWS NICE SHOT OF PRECIP MAINLY NORTHEAST OF TUCSON WITH BEST DYNAMICS AND MID LEVEL COLD AIR BETWEEN 00Z AND 12Z TUESDAY. LATE SEASON SNOW EXPECTED ABOVE 7000 FEET BUT STILL NOT LOOKING FOR MORE THAN A FEW INCHES STORM TOTAL. WE CONTINUE TO FAVOR SAGGING ENERGY OF ECMWF WITH A POTENTIALLY STUBBORN RIDGE SETTING UP DOWNSTREAM ACROSS SOUTHEASTERN STATES. WRAP-AROUND MOISTURE AND COOL AIR INFLUENCE WILL PROBABLY HANG ON INTO EARLY WEDNESDAY WITH POSSIBLY SOME RESIDUAL MOISTURE FOR DAYTIME HEATING TO WORK ON IN THE EASTERN MOUNTAINS WEDNESDAY AFTERNOON BEFORE A PORTION OF THE EASTERN PACIFIC RIDGE FINALLY PHASES IN FROM THE WEST WEDNESDAY NIGHT. && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR AZZ148 BELOW 5000 FEET...INCLUDING EASTERN PIMA...SANTA CRUZ...COCHISE AND MOST OF GRAHAM COUNTY. WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR ALL OF SOUTHEAST ARIZONA INCLUDING PUBLIC ZONES AZZ501>515. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 7, 4:18 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 418 AM MST SUN APR 7 2013 AZZ501-502-505-506-510>515-081130- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 418 AM MST SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY IN EFFECT. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES EXPECTED. PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO HEADER WWUS75 KTWC FOR DETAILS. BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ503-504-507>509-081130- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- 418 AM MST SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY AND FIRE WEATHER WATCH IN EFFECT. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES EXPECTED. PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO HEADER WWUS75 KTWC FOR DETAILS. PLEASE SEE FIRE WEATHER WATCH PHXRFWTWC OR WMO HEADER WWUS85 KTWC FOR DETAILS. BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:35 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 53 hr |
| Apr 7, 1:57 PM MST | High Wind Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 30 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.